# SDR CALA2016011800055

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 5,636 hours, 1,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Power Loss
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOST ALL GALLEY & LAVATORY POWER, AIRBORNE.  NOTICED BURNING SMELL IN AFT GALLEY.  FLIGHT DECK INDICATIONS NORMAL.  ACCOMPLISHED FIM TASK 25-31-00-810-801 BPCU BITE, NO FAULTS, OPERATIONS TEST MM TASK 24-21-00-700-803, NO FAULTS.  IAW MFG FLEET TEAM DIGEST ARTICLE 737NG-FT-24-12003, REPLACED BPCU PRECAUTIONARY, MM TASK S 24-41-21-000-801, 24-41-21-400-801.  TESTED IN AIR MODE OK, 32 -09-00-860-80.
